# SDR SIMA200803506

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 20,036 hours, 20,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 14521725003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FWD SERVICE DOOR SILL BETWEEN FRAME 22-23 IS CORRODED.  REPLACED SILL IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
